# SDR R61A201810161081

- Difficulty date: October 16, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N434YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000418
- Aircraft time: 11,418 hours, 7,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND PASSENGER FORWARD WET AREA SEAT TRACK FR17+2" TO FR17+6" RBL11 HAS CORROSION ON FLANGE AND CROWN. MX REMOVED AND REPLACED SEAT TRACK AT FR17+2" TO FR17+6" RBL11 PN 170-03263-001 IAW SRM 51-40-08, 53-10-10, ETD 2011-190/01333 REV C, 51-40-08. AC REMAINS IN IND FOR COMPLETION.
